MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7214
Medical Device Problem Codes Break (1069); Material Rupture (1546); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon rupture, balloon detachment and shaft break occurred.The target lesion was located in the severely calcified left anterior descending artery.A 3.00mm x 20mm nc emerge balloon catheter was advanced for dilatation.However, during inflation at 24 atmospheres, the balloon ruptured.As the physician pulled the balloon back, the balloon material hung up on the stent and came off the shaft.The tip of the catheter with the distal marker were still attached to the balloon.A non-bsc balloon was advanced and pushed the balloon fragment in the tip of the catheter.The physician went back down with another synergy stent and deployed it to trap the balloon material and the tip of the catheter up against the other stent and the vessel wall.Post dilatation was performed again with a non-bsc balloon catheter and completed the procedure.No patient complications were reported and the patient did well and was okay.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9837108
Report Number2134265-2020-02831
Device Sequence Number13756265
Product Code LOX
UDI-Device Identifier08714729846659
UDI-Public08714729846659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model Number7214
Device Catalogue Number7214
Device Lot Number0024987041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;